# SDR GTIA012235

- Difficulty date: November 8, 2001
- Submitted: February 11, 2002
- Operation: Air carrier
- Aircraft: N12536
- Make and model: Doug DC-9-32
- Aircraft serial: 47113
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FRAME FOR FLOOR SUPPORT FS 218 LONGERON 30 TO L29 HAS EXFOLIATION CORROSION IN E BAY.  REMOVED FLOOR SUPPORT.  INSTALLED NEW FLOOR SUPPORT IAW DC9 SRM 51-30-2.  (M)
